# SDR FDEA202203180574

- Difficulty date: March 18, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N861FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37732
- Aircraft time: 40,322 hours, 6,533 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W845212
- Condition: Cracked
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 242GF FOUND BROKEN. MAIN DECK CARGO FLOOR PANEL 242GF REPAIRED  AS PER B777 SRM 53-00-50-2R REPAIR 1, REV   40.0. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
